Article citationsMore>>

M. osman and A. H. El-Banna, “Stability of Multiobjective Nonlinear Programming Problems with Fuzzy Parameters,” Mathematics and Computers in Simulation, Vol. 35, No. 4, 1993, pp. 321-326.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.